# SDR ASOA200901053

- Difficulty date: September 25, 2009
- Submitted: September 29, 2009
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 11,511 hours, 9,710 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

LT ENGINE OIL TEMP ROSE TO 169 DEGREES C CLIMBING OUT OF FL180, COMPLIED WITH QRH PULLED POWER TO IDLE, TEMP RETURNED TO GREEN RANGE.  KEPT ENG AT IDLE UNTIL LANDING. SHUTDOWN AFTER LANDING  [EMERGENCY DECLARED -- ACFT RETURNED TO DEPARTURE AFTER T/O].
